I used pregablin for fiberomalgia n my condition got worse n I withdrew it after some days I suffered from a panic attack and now after a week without taking any medicine I have become normal
I'm sorry, I'm not sure what the question is. Are you wondering whether or not the panic attack was the result of stopping the pregablin or if you will have any other side effects down the road? I can tell you that I have stopped and started pregablin and also gabapentin on several occasions and have had no side effects of discontinuing or not taking it. I think some people have problems if they were misusing the medication or abusing it, taking more than the prescribed amount. I hope this helps answer your question, if not please feel free to add more to your question. Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 3 answers
Posted 16 May 2014 • 3 answers
Posted 10 Nov 2015 • 2 answers
Posted 25 Apr 2016 • 1 answer
Posted 15 Jun 2016 • 0 answers